# SDR R61A201704140285

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 8,772 hours, 6,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND R1 DOOR EXIT LIGHT INOP DURING TWO DAY CHECK. R&R EMERGENCY BATTERY NR 1 IAW AMM 33-50-01. OPS CHECKED GOOD.
